×

zbMATH — the first resource for mathematics

Stability in mean of multi-dimensional uncertain differential equation. (English) Zbl 1428.34082
Summary: A multi-dimensional uncertain differential equation is a type of differential equation. Stability of a multi-dimensional means insensitivity of the state of a system to small changes in the initial state. This paper presents a concept of stability in mean for multi-dimensional uncertain differential equation. Some stability theorems for the solution of multi-dimensional uncertain differential equation are given, in which some sufficient conditions for a multi-dimensional uncertain differential equation being stable in mean. In addition, this paper discusses their relationships between stability in measure and stability in mean.

MSC:
34F05 Ordinary differential equations and systems with randomness
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60A86 Fuzzy probability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, X.; Liu, B., Existence and uniqueness theorem for uncertain differential equations, Fuzzy Optim. Decis. Mak., 9, 1, 69-81 (2010) · Zbl 1196.34005
[2] Chen, X.; Ralescu, D. A., Liu process and uncertain calculus, J. Uncertain. Anal. Appl., 1 (2013)
[3] Gao, Y., Existence and uniqueness theorem on uncertain differential equations with local Lipschitz condition, J. Uncertain. Syst., 6, 3, 223-232 (2012)
[4] Ito, K., Stochastic integral, Proc. Imperial Acad., 20, 8, 519-524 (1944) · Zbl 0060.29105
[5] Ito, K., On stochastic differential equations, Memoirs Am. Math. Soc., 4, 1-51 (1951)
[6] Ji, X.; Zhou, J., Multi-dimensional uncertain differential equation existence and uniqueness of the solution, Fuzzy Optim. Decis. Mak., 14, 4, 477-491 (2015) · Zbl 1449.60117
[7] Kahneman, D.; Tversky, A., Prospect theory: an analysis of decision under risk, Econometrica, 47, 2, 263-291 (1979) · Zbl 0411.90012
[8] Liu, B., Uncertainty Theory (2007), Springer-Verlag: Springer-Verlag Berlin
[9] Liu, B., Fuzzy process, hybrid process and uncertain process, J. Uncertain. Syst., 2, 1, 3-16 (2008)
[10] Liu, B., Some research problems in uncertainty theory, J. Uncertain. Syst., 3, 1, 3-10 (2009)
[11] Liu, B., Uncertainty Theory: A Branch of Mathematics for Modeling Human Uncertainty (2010), Springer-Verlag: Springer-Verlag Berlin
[12] Liu, B., Why is there a need for uncertainty theory?, J. Uncertain. Syst., 6, 1, 3-10 (2012)
[13] Liu, B.; Yao, K., Uncertain integral with respect to multiple canonical processes, J. Uncertain. Syst., 6, 4, 250-255 (2012)
[14] Liu, B., Uncertainty distribution and independence of uncertain processes, Fuzzy Optim. Decis. Mak., 13, 3, 259-271 (2014) · Zbl 1428.60008
[15] Liu, H.; Ke, H.; Fei, W., Almost sure stability for uncertain differential equation, Fuzzy Optim. Decis. Mak., 13, 4, 463-473 (2014) · Zbl 1449.60118
[16] Sheng, Y.; Gao, J., Exponential stability of uncertain differential equation, Soft Comput., 20, 9, 3673-3678 (2016) · Zbl 06773270
[17] Sheng, Y.; Wang, C., Stability in p-th moment for uncertain differential equation, J. Intell. Fuzzy Syst., 26, 3, 1263-1271 (2014) · Zbl 1305.34086
[18] Su, T.; Wu, H.; Zhou, J., Stability of multi-dimensional uncertain differential equation, Fuzzy Optim. Decis. Mak., 20, 12, 4991-4998 (2016) · Zbl 06773359
[19] Wiener, N., Differential-space, J. Math. Phys., 2, 1-4, 131-174 (1923)
[20] Yao, K.; Gao, J.; Gao, Y., Some stability theorems of uncertain differential equation, Fuzzy Optim. Decis. Mak., 12, 1, 3-13 (2013)
[21] Yao, K.; Ke, H.; Sheng, Y., Stability in mean for uncertain differential equation, Fuzzy Optim. Decis. Mak., 14, 3, 365-379 (2015) · Zbl 1463.93250
[22] Yao, K., Multi-dimensional uncertain calculus with liu process, J. Uncertain. Syst., 8, 4, 244-254 (2014)
[23] Yao, K., Uncertain Differential Equations (2016), Springer-Verlag: Springer-Verlag Berlin
[24] Zhang, T.; Chen, B., Multi-dimensional canonical process, Inf.: Int. Interdiscip. J., 16, 2(A), 1025-1030 (2013)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.